# SDR GTIA030225

- Difficulty date: February 15, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KEELBEAM STATION 826-905 HAS CORROSION AT SEVERAL PLACES, BARE METAL.  SEVERAL AREAS BETWEEN STATION 826-850 OUT OF LIMITS.  FABRICATED 1 DOUBLER, 1 TRIPLER.  DURING REPAIR OF LOWER KEEL BEAM SKIN FOUND LEFT INTERCOSTAL AT STATION 845 TO BE DEEPLY GOUGED.  REMOVED LEFT INTERCOSTAL.  LOCATED AND DRILLED NEW INTERCOSTAL.  INSTALLED NEW INTERCOSTAL.  INSTALLED TWO DOUBLER AND 1 TRIPLER.  (M)
